# SDR SWIA200514427

- Difficulty date: January 21, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 5,363 hours, 4,663 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Stab Channel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A-STAB CHANNEL 2 INOP STATUS MESSAGE AND A-MACH TRIM CAUTION MESSAGE.  CLEANED AND LUBRICATED SWITCH, PERFORMED BITE CHECK IN HSTCU, OPERATIONAL CHECKED GOOD.
